# SDR AU970086

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172F
- Engine: Cont O300C
- Propeller: Mcauly 1C172EM
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 052390138
- Condition: Damaged
- Location: Te Flap Structur
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH FLAP DISTORTED - FLAP HAD A BUILT IN CHORDWISE TWIST OFAPPROXIMATELY 2.5 DEGREES - FLAP HAD BEEN DAMAGED AND REPAIRED ON 23/7/68 - FLAP HAD WORN FLAP TRACKS AND FLAP CONDITION WAS FOUND WHEN THE TRACKS WERE REPLACED WITH NEW ITEMS - INBOARD LOWER FLAP TRACK ATTACHMENT BRACKETS ALSO CRACKED - PERSONNEL/MAINTENANCE ERROR
